# SDR CALA2008122301164

- Difficulty date: December 23, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 37,426 hours, 19,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 400 BETWEEN STRINGER 8 AND 9 RIGHT.  REPAIRED FRAME AT STATION 400, STRINGER 8R - 9R, PER EA 5310-04498.
